MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX¿ LOGICAL® SINGLE MONITORING KIT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX¿ LOGICAL® SINGLE MONITORING KIT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number MX9604A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has not returned the device to the manufacturer for device evaluation.If the device becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that during setup of a medex logical single monitoring kit, serum leakage occurred in the valve.It was noted that the device was being set up to carry out a procedure.No injury was reported.
 
Additional Manufacturer Narrative
The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.One partial used sample was received for device evaluation.Visual inspection found a crack on the trigger flush body.Functional testing, including air leak and water leak detection, was also performed.Both air leak and water leak testing found leakage on the trigger flush body.Based on the results of the investigation, the observed issue was traced to the machine that assembled the kit's trigger flush during the manufacturing process.The investigation determined that the assembly machine had inserted the trigger flush piston with excessive pressure, resulting in the observed cracking.

Brand Name
MEDEX¿ LOGICAL® SINGLE MONITORING KIT
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6697492
Report Number3012307300-2017-01448
Device Sequence Number1772835
Product Code DRS
UDI-Device Identifier10351688502933
UDI-Public10351688502933
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K820355
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/29/2019
Device Catalogue NumberMX9604A
Device Lot Number3256554
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer10/11/2017
Initial Report FDA Received Date07/10/2017
Supplement Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1